Modular invariance and twisted cancellations of characteristic numbers

Qingtao Chen, Fei Han

Research output: Contribution to journalArticlepeer-review

Abstract

By studying modular invariance properties of some characteristic forms, which are related to elliptic genera, we obtain twisted cancellation formulas for characteristic forms. We apply these twisted cancellation formulas to study divisibilities on spin manifolds and congruences on spinc manifolds. In particular, we obtain twisted Rokhlin congruences for 8k + 4 dimensional spinc manifolds.

Original languageEnglish (US)
Pages (from-to)1463-1493
Number of pages31
JournalTransactions of the American Mathematical Society
Volume361
Issue number3
DOIs
StatePublished - Mar 2009

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Modular invariance and twisted cancellations of characteristic numbers'. Together they form a unique fingerprint.

Cite this